Homologie des espaces fibrés
Publications Mathématiques de l'IHÉS, Volume 13 (1962), p. 5-87
@article{PMIHES_1962__13__5_0,
     author = {Shih, Weishu},
     title = {Homologie des espaces fibr\'es},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {13},
     year = {1962},
     pages = {5-87},
     zbl = {0105.16903},
     mrnumber = {26 \#1893},
     language = {fr},
     url = {http://www.numdam.org/item/PMIHES_1962__13__5_0}
}
Shih, Weishu. Homologie des espaces fibrés. Publications Mathématiques de l'IHÉS, Volume 13 (1962) pp. 5-87. http://www.numdam.org/item/PMIHES_1962__13__5_0/

[1] J. F. Adams, Proc. Cambridge Philo. Society, vol. 57, p. 189-199, 1961. | MR 22 #12525 | Zbl 0103.16001

[2] M. G. Barratt, V. K. A. M. Gugenheim et J. C. Moore, American Jour. of Math., 81, 1959, p. 639-657. | MR 22 #1895 | Zbl 0127.39002

[3] E. H. Brown, Annals of Math., 69, 1959, p. 223-246. | MR 21 #4423 | Zbl 0199.58201

[4] H. Cartan, Séminaire (1953-1954), 1956-1957.

[5] H. Cartan et S. Eilenberg, Homological Algebra, Princeton, 1956. | MR 17,1040e | Zbl 0075.24305

[6] A. Dold, Annals of Math., 68, 1958, p. 54-80. | MR 20 #3537 | Zbl 0082.37701

[7] S. Eilenberg et S. Maclane, Annals of Math. Soc., 58, 1953, p. 55-106, et 60, 1954, p. 49-139. | Zbl 0050.39304

[8] S. Eilenberg et J. A. Zilber, Annals of Math., 51, 1950, p. 499-513, et American Jour. of Math., 75, 1953, p. 200-204. | Zbl 0036.12601

[9] E. Fadell et W. Hurewicz, Annals of Math., 68, 1958, p. 314-346. | MR 21 #2237a | Zbl 0084.38501

[10] R. Godement, Théorie des faisceaux, Hermann, 1958. | Zbl 0080.16201

[11] V. K. A. M. Gugenheim, Illinois J. Math., 4, 1960, p. 292-311. | MR 22 #2990 | Zbl 0117.40203

[12] A. Heller, Illinois Jour. Math., 5, 1961, p. 412-420. | MR 25 #1198 | Zbl 0100.26502

[13] D. M. Kan et G. W. Whitehead, Proc. of American Math. Soc., 12, 1961, p. 24-26. | MR 23 #A647 | Zbl 0109.15801

[14] J. Leray, Jour. Math. Pures Appli., 29, 1950, p. 1-139. | MR 12,272e | Zbl 0038.36301

[15] J. C. Moore, Notes on homotopy Theory, Princeton, 1956 ; Symposium Inter. de Topologia Algebrica, 1958, p. 232-247 ; Séminaire Notes, Princeton, 1958.

[16] J.-P. Serre, Annals of Math., 54, 1951, p. 425-504. | MR 13,574g | Zbl 0045.26003

[17] N. Steenrod, Annals of Math., vol. 50, 1949, p. 954-988. | MR 11,122a | Zbl 0041.51803

[18] E. Thomas, Lectures of Dep. Math. University of California, June 1961.